# SDR COMA0010018

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV302229
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 19,943 hours
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

RIGHT HYDRAULIC SYSTEM LOW QUANTITY WARNING.  REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP.
